How to approach sex if you can’t orgasm on antidepressants

There’s already an unfair excess of stigma around female sexuality and mental health, so struggling to deal with how one affects the other can feel like too much to bear. Women who take antidepressants are likely to experience difficulty orgasming, low sexual arousal, decreased vaginal lubrication, as well as low self-esteem in the bedroom. As someone with a fairly high sex drive and a decade-long stint of taking Prozac, I’m all too aware of the frustrations of trying to reconcile a mind that wants to get hot and heavy with a body that feels rather numb – and often vice versa.

Antidepressants prove useful for great many women in helping them cope with mental illnesses such as depression, anxiety, and bulimia – but they needn’t be a death knell for your libido.

Talk to each other

It’s

... read more at: http://www.netdoctor.co.uk/healthy-living/sexual-health/a28433/antidepressants-making-it-hard-to-orgasm/

by